# SDR 96ZZZX4188

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957580
- Condition: Worn
- Location: Lt Te Flap
- Part time: 68,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, LT INBD FLAP T/E INBD CHAFE STRIP AND SKIN NEXT TO CHAFE STRIP HAS APPROXIMATELY 12 INCH AREA CHAFED.  COMPLIED WITH LMAC E.O. 3822 BY CUTTING OUT DAMAGE SECTION OF FLAP INBD WEDGE SKIN AND SPLICED IN NEW SECTION IAW LMAC E.O. 3822, AND 8110-3 DATED 14 JUN 96.  REFERENCE:  OPERATOR CONTROL NR 96041906VJ02.  MAINTENANCE ACCOMPLISHED BY LOCKHEED MARTIN AIRCRAFT CENTER, ZJ4R702M.  (X)
